# SDR USAA2011032591232

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 35,459 hours, 12,781 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: L2 Door
- Part time: 35,459 hours, 12,781 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1546 - PHX - EES - CIDS CAUTION LIGHT MESSAGE FOR MID LEFT DOOR PRESSURE.  MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-20-00-614-002.
